Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Efficient optimal eighth-order derivative-free methods for nonlinear equations

Fazlollah Soleymani
Organization: Department of Mathematics, Islamic Azad University
Journal / Anthology

Japan Journal of Industrial and Applied Mathematics
Year: 2013
Volume: 30
Page range: 287306

This paper opens the issue of solving a nonlinear equation by iterative methods in which no derivative is required per iteration. Hence, an optimal class of three-step methods without memory is demonstrated, where each of its elements (methods) requires only four function evaluations per iteration to achieve the eighth order of convergence. In order to verify the effectiveness of the proposed methods, we employ numerical examples. The attained results are consistent with the developed theory. We finally present an algorithm to capture all the real simple solutions of nonlinear functions in an interval.

*Applied Mathematics